# SDR CALA2021070101015

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 72,983 hours, 30,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311219120306
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RH SIDE R-1 DOOR SILL HAS CORROSION AT FR20 GIRT BA R FITTING FASTENER HOLES A3NB-3-6298 PER NR 9290559 / 30559 GEN BY V077960 REMOVED AND REPLACED FWD WET AREA RH SIDE R1 DOOR SILL FROM FR16 TO FR20 STR 23RH IAW DWG B2D53110334 AND A319 SRM 51-42-11/001. MECH V061742 INSP BY V077960
